Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i6.50
pages 67-83

On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method

Nikolay N. Salnikov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agensy of Ukraine, Kyiv, Ukraine
Sergey V. Siryk
National Technical University of Ukraine "Kyiv Polytechnic Institute"
Igor A. Tereshchenko
National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

ABSTRAKT

We proposed technique of construction of piecewise-polynomial weighting functions for the Petrov−Galerkin method in two-dimensional domain. The form of these functions is defined by finite number of variable parameters, connected with grid edges. We consider several variants of selection of these parameters depending on the modulus and direction of the vector of advection rate. The method of construction of finite-dimensional model of nonstationary process of convection-diffusion for arbitrary domain in the form of system of ordinary differential equations was proposed. Accuracy of the obtained model is ascertained by comparison of numerical and analytical solutions of a testing problem.


Articles with similar content:

On the Choice of Optimal Coefficients and Optimal Nodes of the Quadrature Formulae for Functional Classes Given by Quasimetrics
Journal of Automation and Information Sciences, Vol.34, 2002, issue 6
Elena M. Kiseleva, Tatyana F. Stepanchuk
Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Sergey V. Sokolov
Numerical Method for Solving the Diffusive Lotke−Volterra Model with Discontinuous Coefficients for the Problem of Companies Competition
Journal of Automation and Information Sciences, Vol.44, 2012, issue 4
Andrey A. Yefimenko, Vitally V. Akimenko
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
The Suboptimal Stochastic Control in Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Sergey V. Sokolov